# SDR SWIA200617281

- Difficulty date: September 29, 2006
- Submitted: November 17, 2006
- Operation: Air carrier
- Aircraft: N563SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120338
- Aircraft time: 18,565 hours, 26,657 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Buttstrap
- Condition: Corroded
- Location: Fusleage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BUTTSTRAP UNDER LAV CORRODED, DISCOVERED DURING C-CHECK INSPECTION.  REPLACED BUTTSTRAP UNDER LAV IAW 51-10-02 PG 3 SEC 3A.
